Change search
ReferencesLink to record
Permanent link

Direct link
Miniversal deformations of matrices of bilinear forms
Umeå University, Faculty of Science and Technology, Department of Computing Science. Umeå University, Faculty of Science and Technology, High Performance Computing Center North (HPC2N).
University of Sao Paulo, Brazil .
Institute of Mathematics, Kiev, Ukraine.
2012 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 436, no 7, 2670-2700 p.Article in journal (Refereed) Published
Abstract [en]

Arnold [V.I. Arnold, On matrices depending on parameters, Russian Math. Surveys 26 (2) (1971) 29–43] constructed miniversal deformations of square complex matrices under similarity; that is, a simple normal form to which not only a given square matrix A but all matrices B close to it can be reduced by similarity transformations that smoothly depend on the entries of B. We construct miniversal deformations of matrices under congruence.

Place, publisher, year, edition, pages
Elsevier, 2012. Vol. 436, no 7, 2670-2700 p.
Keyword [en]
Bilinear forms, Miniversal deformations
National Category
Research subject
URN: urn:nbn:se:umu:diva-88007DOI: 10.1016/j.laa.2011.11.010ISI: 000301083100069OAI: diva2:713113
Available from: 2014-04-21 Created: 2014-04-21 Last updated: 2016-08-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Dmytryshyn, Andrii
By organisation
Department of Computing ScienceHigh Performance Computing Center North (HPC2N)
In the same journal
Linear Algebra and its Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link